question-icon

Does painkiller medication cause constipation?

default
Posted on Fri, 12 Oct 2018
Question: I am on a pain killer medication. It gives me constipation really bad I need to know what to do
doctor
Answered by Dr. Ramesh Kumar (36 minutes later)
Brief Answer:
Have you try Miralax.

Detailed Answer:
Hello,

You can take Miralax once daily.You have mentioned that you have tried laxatives .Which laxatives have you tried?
Have you tried Miralax? Please revert back.
Once you are off pain medications you can stop taking it.

Hope I have answered your query.
Let me know if I can assist you further.

Regards,
Dr. Ramesh Kumar,
Gastroenterologist
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Ramesh Kumar

Gastroenterologist

Practicing since :1986

Answered : 2446 Questions

premium_optimized

The User accepted the expert's answer

Share on
Does painkiller medication cause constipation?

Brief Answer: Have you try Miralax. Detailed Answer: Hello, You can take Miralax once daily.You have mentioned that you have tried laxatives .Which laxatives have you tried? Have you tried Miralax? Please revert back. Once you are off pain medications you can stop taking it. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Ramesh Kumar, Gastroenterologist